Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 40, NWS Birmingham, AL

March 1, 2007Fayette County, Marion County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 1, 2007, 4:14 AM CST for Fayette County, Marion County, Alabama. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2007, 4:14 AM CST (10:14 UTC)
Expired
Mar 1, 2007, 4:45 AM CST
In force
31 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Fayette County, AL, Marion County, AL

The radar

The Columbus AFB radar (KGWX), 49 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 4:25 AM CSTHAIL 0.75Winfield, ALPENNY SIZE HAIL REPORTED BY WINFIELD FIRE DEPARTMENT
Mar 1, 4:25 AM CSTHAIL 0.75Winfield, ALPENNY SIZE HAIL WAS REPORTED BY THE WINFIELD FIRE DEPARTMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2916 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 011014
SVRBMX
ALC057-093-011045-
/O.NEW.KBMX.SV.W.0040.070301T1014Z-070301T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
414 AM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MARION COUNTY IN NORTHWEST ALABAMA
  THIS INCLUDES THE CITY OF WINFIELD
  NORTHWESTERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA

* UNTIL 445 AM CST

* AT 414 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED 11 MILES SOUTHWEST OF WINFIELD...OR ABOUT 9 MILES
  NORTHWEST OF FAYETTE...AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINFIELD AND 6 MILES SOUTHEAST OF GUIN BY 425 AM CST
  BRILLIANT BY 435 AM CST

IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.

LAT...LON 3410 8784 3417 8780 3420 8777 3412 8765
      3398 8764 3392 8771 3371 8787 3370 8789
      3373 8794 3395 8795

$$
1 follow-up statement
000 
WWUS54 KBMX 011035
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 AM CST THU MAR 1 2007

ALC057-011043-
/O.CAN.KBMX.SV.W.0040.000000T0000Z-070301T1045Z/
FAYETTE AL-
433 AM CST THU MAR 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY IS CANCELLED...

LAT...LON 3397 8794 3411 8783 3418 8779 3420 8777
      3413 8766 3398 8764 3393 8771 3392 8788
      3393 8789 3393 8795

$$

ALC093-011045-
/O.CON.KBMX.SV.W.0040.000000T0000Z-070301T1045Z/
MARION AL-
433 AM CST THU MAR 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CST
FOR SOUTHEASTERN MARION COUNTY...

AT 433 AM CST...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM 
PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR BRILLIANT...
OR ABOUT 6 MILES NORTHEAST OF WINFIELD...MOVING NORTHEAST
AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WHITEHOUSE BY 440 AM CST

LAT...LON 3397 8794 3411 8783 3418 8779 3420 8777
      3413 8766 3398 8764 3393 8771 3392 8788
      3393 8789 3393 8795

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 3:39 AM CST, 35 minutes earlier.

Area forecast discussion, Mar 1, 3:39 AM CST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
339 AM CST THU MAR 1 2007

.DISCUSSION...
NOT MUCH LEFT BUT THE WAITING...WATCHING...ANALYZING...AND
ADJUSTING.  THE STAGE IS RAPIDLY BECOMING SET FOR A POTENTIAL VERY
HIGH IMPACT SEVERE WEATHER/TORNADO EVENT ACROSS THE AREA.  SHOWERS
AND THUNDERSTORMS ALREADY BREAKING OUT THIS MORNING ARE A RELATIVE
NUISANCE COMPARED TO WHAT COULD DEVELOP LATER TODAY.  SEVERE WEATHER
OUTLOOKS AND STATEMENTS FROM SPC DESCRIBE THE SCENARIO VERY WELL...
AND NO NEED TO REHASH THINGS.  EXPECTED TIMING REMAINS BASICALLY
UNCHANGED...WITH GREATEST THREAT TIME FROM ABOUT NOON TO 8 PM (WEST
TO EAST). NOT TRYING TO NEEDLESSLY HYPE THIS THING AND CREATE A
PANIC.  BUT ALL FOLKS NEED TO BE AWARE OF THE POTENTIAL FOR STRONG
TORNADOES THIS AFTERNOON...AND WILL COUNT ON OUR PARTNERS (MEDIA...
EMA...AND OTHERS) TO HELP GET THE WORD OUT.

COLD FRONT SWEEPS THROUGH TONIGHT...ENDING THE RAIN AND RETURNING
TEMPERATURES BACK CLOSER TO NORMAL.  AND JUST WHEN YOU THOUGHT SPRING
WAS HERE TO STAY...ANOTHER SHORTWAVE TROUGH ROTATING AROUND THE BASE
OF THE EAST COAST UPPER LOW WILL BRING QUITE A SURGE OF COLD AIR INTO
CENTRAL ALABAMA OVER THE WEEKEND.

/61/

THE LONG TERM PERIOD BEGINS WITH A HIGHLY AMPLIFYING WESTERN AND
PLAINS STATES RIDGE...BUT SLIGHTLY DIFFERENT FROM YESTERDAYS
PERSPECTIVE. IT NOW LOOKS AS IF TROUGHING WILL RIDE UP THE WESTERN
SIDE OF THE RIDGE...AND BEGIN TO BEAT IT DOWN BEGINNING SUNDAY. AS
THIS TROUGHING ROLLS OVER THE APEX ON MONDAY...IT WILL DROP AND
DEEPEN ACROSS THE GULF STATES...TUESDAY NIGHT. THIS MAY BE THE
NEXT SHOT FOR SHOWERS IF THERE IS ANY MOISTURE TO PLAY WITH. FOR
NOW LEFT THE EXTENDED DRY.

TEMPERATURES ARE EXPECTED TO MODERATE BACK TOWARDS NORMAL THROUGH
THE MID-WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     74  42  65  32  60 / 100  60   0   0   0
ANNISTON    75  44  67  39  62 / 100  70   0   0   0
BIRMINGHAM  75  43  66  39  61 / 100  60   0   0   0
TUSCALOOSA  76  44  68  43  62 / 100  40   0   0   0
CALERA      76  44  67  40  63 / 100  60   0   0   0
AUBURN      75  48  67  34  64 / 100  90   0   0   0
MONTGOMERY  77  47  68  38  66 / 100  80   0   0   0
TROY        79  48  69  38  65 / 100  80   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY ALL AREAS FROM 8 AM TO 8 PM TODAY.

&&
Hazardous weather outlook, Mar 1, 1:18 AM CST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
118 AM CST THU MAR 1 2007

ALZ011>015-017>050-020723-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
118 AM CST THU MAR 1 2007

...HIGH RISK OF SEVERE THUNDERSTORMS WITH TORNADOES TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...REST OF TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH DAYBREAK
ACROSS SUMTER...MARENGO AND PIKE COUNTIES...AS WELL AS THE NORTHWEST
COUNTIES OF MARION...LAMAR...WINSTON AND FAYETTE. A WARM FRONT
WILL LIFT NORTHWARD INTO THESE AREAS OVERNIGHT. THE AIR MASS WILL DE-
STABILIZE QUICKLY AND SOME ISOLATED STRONG TO POSSIBLY SEVERE STORMS
MAY DEVELOP WITH HAIL AS THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A THREAT OF SEVERE THUNDERSTORMS...INCLUDING THE THREAT OF
TORNADOES...ACROSS ALL OF CENTRAL ALABAMA THURSDAY. HIGHEST
POTENTIAL FOR ORGANIZED SEVERE WEATHER STARTS AS EARLY AS NOON IN
WEST ALABAMA...AND COULD LAST AS LATE AS MIDNIGHT IN EAST ALABAMA.

A WARM FRONT WILL PUSH NORTHWARD ACROSS THE STATE THROUGHOUT
THURSDAY MORNING...BRINGING A WARM AND UNSTABLE AIR MASS TO ALABAMA.
A COLD FRONT APPROACHING THURSDAY AFTERNOON AND EVENING IS EXPECTED
TO SET OFF THUNDERSTORMS...AND WITH UNSTABLE CONDITIONS AND
SUFFICIENT WIND SHEAR IN PLACE...MANY OF THESE STORMS ARE EXPECTED TO
BECOME SEVERE. IN FACT...THE COMBINATION OF INSTABILITY AND WIND
SHEAR COULD LEAD TO NUMEROUS SUPERCELL THUNDERSTORMS...CAPABLE OF
PRODUCING TORNADOES.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AS THE WARM FRONT
MOVES THROUGH THURSDAY MORNING. A FEW OF THESE COULD BE SEVERE.
THE SHOWERS AND THUNDERSTORMS EARLY IN THE DAY WILL PLAY A KEY
ROLE IN DETERMINING THE POTENTIAL SEVERITY OF STORMS THAT DEVELOP
THURSDAY AFTERNOON. IF THESE SHOWERS AND STORMS LINGER INTO THE
AFTERNOON...AND CLOUDS REMAIN THICK...THEN THE ATMOSPHERE WILL HAVE
LESS OPPORTUNITY TO DESTABILIZE. IF THE RAIN MOVES OUT...AND THE SUN
BREAKS THROUGH THE CLOUDS...THEN CONDITIONS WILL BECOME INCREASINGLY
UNSTABLE...INCREASING THE SEVERE THUNDERSTORM AND TORNADO RISK.

THIS HAS THE POTENTIAL TO BECOME A SIGNIFICANT SEVERE WEATHER EVENT
ACROSS CENTRAL ALABAMA...BUT THERE IS STILL A BIT OF UNCERTAINTY IN
THE EXACT TIMING AND POTENTIAL SEVERITY. EVERYONE ACROSS CENTRAL
ALABAMA SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND
STATEMENTS.

WINDS WILL BECOME GUSTY THROUGHOUT THURSDAY AND LAST INTO THE
EVENING HOURS...EVEN OUTSIDE OF THUNDERSTORM AREAS. A LAKE
WIND ADVISORY MAY BE ISSUED.

BEYOND THURSDAY NIGHT...NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
LIKELY BE NEEDED ON THURSDAY.

In the hours before

Special weather statement, Mar 1, 3:50 AM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
350 AM CST THU MAR 1 2007

ALZ015-024-011030-
JEFFERSON-WALKER-
350 AM CST THU MAR 1 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON AND WALKER
COUNTIES UNTIL 430 AM CST...

...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE
FROM AN APPROACHING THUNDERSTORM...

AT 350 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 7 MILES SOUTH OF TUTWILER...MOVING NORTHEAST AT 30 MPH.

THUNDERSTORM WILL AFFECT AREAS IN AND NEAR TUTWILER...GOODSPRINGS...
WEST JEFFERSON...DORA...SUMITON...WARRIOR AND SIPSEY THROUGH 430 AM
CST.

THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN
DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF
BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS
AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER
IN AN AUTOMOBILE.
Special weather statement, Mar 1, 3:53 AM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 AM CST THU MAR 1 2007

ALZ011>013-011045-
FAYETTE-LAMAR-MARION-
353 AM CST THU MAR 1 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FAYETTE...LAMAR AND MARION
COUNTIES UNTIL 445 AM CST...

...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE
FROM APPROACHING THUNDERSTORMS...

AT 353 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TWO THUNDERSTORMS IN SOUTHERN LAMAR COUNTY...MOVING NORTHEAST AT
40 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR BELK...
MOLLOY...VERNON...WAYSIDE...MANSFIELD...GLEN ALLEN...BAZEMORE AND
WINFIELD THROUGH 445 AM CST.

THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN
DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF
BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS
AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER
IN AN AUTOMOBILE.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 4:25 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more16 hr
Mar 1, 4:38 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cleburne40 min
Mar 1, 4:55 AM CSTSevere Thunderstorm WarningBMXBlount, Jefferson35 min
Mar 1, 5:08 AM CSTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega37 min
Mar 1, 10:06 AM CSTSevere Thunderstorm WarningBMXLowndes, Montgomery39 min
Mar 1, 10:44 AM CSTSevere Thunderstorm WarningBMXBarbour31 min
Mar 1, 11:20 AM CSTTornado WarningBMXMarengo40 min
Mar 1, 11:47 AM CSTTornado WarningBMXMarion13 min
Mar 1, 12:00 PM CSTSevere Thunderstorm WarningBMXMarengo15 min
Mar 1, 12:04 PM CSTTornado WarningBMXChambers11 min
Mar 1, 12:07 PM CSTSevere Thunderstorm WarningBMXDallas38 min
Mar 1, 12:18 PM CSTSevere Thunderstorm WarningBMXBarbour27 min
Mar 1, 12:24 PM CSTTornado WarningBMXDallas51 min
Mar 1, 1:42 PM CSTTornado WarningBMXPike48 min
Mar 1, 2:02 PM CSTSevere Thunderstorm WarningBMXSt. Clair28 min
Mar 1, 2:02 PM CSTTornado WarningBMXPickens28 min
Mar 1, 2:11 PM CSTTornado WarningBMXMontgomery34 min
Mar 1, 2:12 PM CSTTornado WarningBMXGreene, Sumter33 min
Mar 1, 2:19 PM CSTSevere Thunderstorm WarningBMXBarbour41 min
Mar 1, 2:20 PM CSTTornado WarningBMXLowndes40 min
Mar 1, 2:23 PM CSTTornado WarningBMXMontgomery, Pike37 min
Mar 1, 2:25 PM CSTSevere Thunderstorm WarningBMXLamar35 min
Mar 1, 2:26 PM CSTTornado WarningBMXPickens34 min
Mar 1, 2:30 PM CSTTornado WarningBMXBarbour30 min
Mar 1, 2:40 PM CSTTornado WarningBMXLamar35 min
Mar 1, 2:42 PM CSTTornado WarningBMXGreene33 min
Mar 1, 2:43 PM CSTTornado WarningBMXBullock32 min
Mar 1, 2:45 PM CSTTornado WarningBMXTuscaloosa30 min
Mar 1, 2:48 PM CSTTornado WarningBMXFayette27 min
Mar 1, 2:52 PM CSTTornado WarningBMXMontgomery23 min
Mar 1, 2:57 PM CSTSevere Thunderstorm WarningBMXMarion33 min
Mar 1, 2:57 PM CSTTornado WarningBMXBarbour33 min
Mar 1, 2:59 PM CSTTornado WarningBMXSumter5 min
Mar 1, 3:01 PM CSTTornado WarningBMXPickens29 min
Mar 1, 3:07 PM CSTTornado WarningBMXMontgomery35 min
Mar 1, 3:10 PM CSTSevere Thunderstorm WarningBMXWalker, Winston35 min
Mar 1, 3:12 PM CSTTornado WarningBMXTuscaloosa33 min
Mar 1, 3:13 PM CSTTornado WarningBMXPike13 min
Mar 1, 3:13 PM CSTTornado WarningBMXJefferson, Walker32 min
Mar 1, 3:13 PM CSTTornado WarningBMXBullock32 min
Mar 1, 3:15 PM CSTTornado WarningBMXGreene17 min
Mar 1, 3:18 PM CSTTornado WarningBMXMarion, Winston42 min
Mar 1, 3:23 PM CSTTornado WarningBMXBarbour, Bullock52 min
Mar 1, 3:37 PM CSTSevere Thunderstorm WarningBMXMacon38 min
Mar 1, 3:39 PM CSTTornado WarningBMXTuscaloosa36 min
Mar 1, 3:41 PM CSTTornado WarningBMXJefferson, Tuscaloosa34 min
Mar 1, 3:48 PM CSTTornado WarningBMXWalker27 min
Mar 1, 3:51 PM CSTTornado WarningBMXPickens24 min
Mar 1, 4:00 PM CSTSevere Thunderstorm WarningBMXBullock, Elmore, Macon, Montgomery45 min
Mar 1, 4:08 PM CSTTornado WarningBMXJefferson67 min
Mar 1, 4:13 PM CSTTornado WarningBMXPickens20 min
Mar 1, 4:16 PM CSTTornado WarningBMXTuscaloosa59 min
Mar 1, 4:24 PM CSTTornado WarningBMXMacon36 min
Mar 1, 4:37 PM CSTTornado WarningBMXGreene38 min
Mar 1, 4:37 PM CSTTornado WarningBMXPike38 min
Mar 1, 4:43 PM CSTTornado WarningBMXSumter22 min
Mar 1, 4:52 PM CSTTornado WarningBMXMontgomery23 min
Mar 1, 4:52 PM CSTTornado WarningBMXHale38 min
Mar 1, 5:02 PM CSTTornado WarningBMXBullock18 min
Mar 1, 5:06 PM CSTTornado WarningBMXMarengo26 min
Mar 1, 5:14 PM CSTTornado WarningBMXJefferson46 min
Mar 1, 5:15 PM CSTSevere Thunderstorm WarningBMXLowndes30 min
Mar 1, 5:23 PM CSTTornado WarningBMXHale19 min
Mar 1, 5:32 PM CSTTornado WarningBMXBibb43 min
Mar 1, 5:38 PM CSTTornado WarningBMXShelby37 min
Mar 1, 5:44 PM CSTSevere Thunderstorm WarningBMXPerry46 min
Mar 1, 5:48 PM CSTSevere Thunderstorm WarningBMXBlount, St. Clair42 min
Mar 1, 5:59 PM CSTSevere Thunderstorm WarningBMXEtowah46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.